# SDR SIMA20201202003

- Difficulty date: December 2, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 39,909 hours, 34,967 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2 FOUND REAR AIR LIGHT 2R LED EMERGENCY FLASHLIGHT MISSING FROM MOUNT.  C/A: INSTALLED NEW AIR LIGHT 2R LED EMERGENCY FLASHLIGHT, IAW CMM 25-60-14.
